Loss of appetite
May 8, 2005
hello I am from India just started with ART. i am having loss of appetite, can eat but hardly few mouthfuls.After starting treatment feel good and even if I dont eat dont feel weak. Really worried if you could help me in this matter.
Response from Dr. Pierone
Anyone starting therapy must be on the lookout for medication-related side effects. Nausea and loss of appetite is one of the most common side effects. If this continues you will need to reassess the regimen with your doctor. Best of luck to you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Risk Of HIV Transmission From Open Wound
- Diarrhea After Swallowing Sperm Sign Of HIV AIDS
- Penis Discharge After Anal Sex Worried I Have HIV
- Swollen Glands After Oral Sex Worried I Have HIV
- Tingling In Feet After Swallowing Sperm Sign Of HIV AIDS
- Tingling Lips After Oral Sex On A Woman What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.